# SDR SWIA202306120012

- Difficulty date: May 13, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N870DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10314
- Aircraft time: 14,850 hours, 10,660 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE LEFT OUTBOARD SEAT RAIL FS797.0 GOUGED (MARKED)     (C-CHECK RO 6/19/2023)    REMOVED CENTER FUSELAGE, LEFT-OUTBOARD SEAT RAIL AT FS797.00 AND INSTALLED NEW SEAT RAIL. REF. CRJ700 A.M.M. 53-00-49-400-801-A10
